Epilepsy For support and discussion about Epilepsy and Seizure Disorders.

Reply
 
Thread Tools Display Modes
Old 09-01-2006, 05:20 PM #1
Porkette Porkette is offline
Senior Member
 
Join Date: Aug 2006
Location: NY
Posts: 1,200
10 yr Member
Porkette Porkette is offline
Senior Member
 
Join Date: Aug 2006
Location: NY
Posts: 1,200
10 yr Member
Default Drug Levels High

Hi Folks,
I just got info. from my family Dr. who did a drug level test on me only to find out that all my AED's are a little to high but I don't have any toxic feelings. My epi's nurse told me to continue taking the AED's and not to cut back on them. I take diamox, mysoline each 1000 mg. a day along with folic acid 1 mg. a day. If you were in my place would you cut back a little on your AED's or leave them alone. The main thing I felt is being a lot more tired. Thanks for your help and time. May God Bless All of You!

Sue
Porkette is offline   Reply With QuoteReply With Quote
Old 09-01-2006, 07:41 PM #2
betty-anne's Avatar
betty-anne betty-anne is offline
Junior Member
 
Join Date: Sep 2006
Posts: 11
10 yr Member
betty-anne betty-anne is offline
Junior Member
betty-anne's Avatar
 
Join Date: Sep 2006
Posts: 11
10 yr Member
Lightbulb I'd ask before cutting back by myself....

Hi Sue,

If your doctor (or even epi's nurse) said not to cut back on your AEDs, you might want to ASK if you could. I know that I have been "high" on Dilantin, but not "toxic," and that has worked for me.

However, the reason I suggest asking is because, at the same time, you could tell the Nurse that you are really tired and you could ask if cutting back a little on "something" would be safe.

Sorry I haven't been all that much help...but I'm chicken.

Betty Anne
betty-anne is offline   Reply With QuoteReply With Quote
Old 09-01-2006, 08:19 PM #3
Birdbomb's Avatar
Birdbomb Birdbomb is offline
Junior Member
 
Join Date: Aug 2006
Location: Las Vegas, Baby!
Posts: 67
10 yr Member
Birdbomb Birdbomb is offline
Junior Member
Birdbomb's Avatar
 
Join Date: Aug 2006
Location: Las Vegas, Baby!
Posts: 67
My Mood: Drug Levels High
10 yr Member
Default

Being a little high or low may not make too much difference. It all depends on when the medication was taken, when the blood was drawn, what you ate or when your last meal was. All kinds of decieding factors factors are in play.

If I take my meds on an empty stomach then have my blood work done, of course my levels will be quite high. I would not be too concerned.
__________________

.


"If you are going through h e l l, keep going."
(Sir Winston Churchill, 1874-1965)

C'est la vie!

Work like you don't need money, Love like you've never been hurt,
And dance like no one's watching.
Birdbomb is offline   Reply With QuoteReply With Quote
Old 09-02-2006, 02:07 PM #4
Porkette Porkette is offline
Senior Member
 
Join Date: Aug 2006
Location: NY
Posts: 1,200
10 yr Member
Porkette Porkette is offline
Senior Member
 
Join Date: Aug 2006
Location: NY
Posts: 1,200
10 yr Member
Default

Hi Everyone,
Thanks for your input re: taking my AED's. Just to let u know I take my AED's at 7 am and 5:30 pm when I had my blood test done it was around 3 pm and I ate lunch between 12 and 12:30 pm.
The AED's can't be to high because I've had sz. now for 2 days in a row (1 sz. for each day.) What bothers me is that a drug as old as mysoline has to be sent out of state to be tested my local hospital lab can't do the work that's how out dated they are.
Here's wishing all of you well and May God Bless You!

Sue
Porkette is offline   Reply With QuoteReply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 07:46 PM.

Powered by vBulletin • Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.
Search Engine Optimisation provided by DragonByte SEO v2.0.31 (Lite) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.

vBulletin Optimisation provided by vB Optimise v2.7.1 (Lite) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
 

NeuroTalk Forums

Helping support those with neurological and related conditions.

 

The material on this site is for informational purposes only,
and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider.


Always consult your doctor before trying anything you read here.